# SDR UPS07M50440

- Difficulty date: July 2, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN - CORROSION ON SEAT TRACK AT STA 1966 X=107.  AFFECTED AREA CORROSION REMOVED & REPROTECTED SRM 51-21-01VII R38.  CROWN AREA ORG THK 0.145" MATL REMAIN 0.045" MATL REMV 0.100".  FLANGE AREA ORG THK 0.080" MATL REMAIN 0.048" MATL REMV 0.032".  FOUND EXCEED LIMITS RM53-70-00 FIG 3 VI R38.  CORR SEAT TRACK TRIM OFF AT STA 1831 & REMOVED FRM STA 1831-STA 2007.  SEAT TRACK, SPLICE HAT & PLATE FAB & INSTALLED SRM 51-31-01 VII R38.
